# SDR SWAA2012122610832

- Difficulty date: December 18, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 64,715 hours, 54,490 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602311A
- Part serial: PA536
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT DELAMINATED AT UPPER SURFACE, O/B END.  REMOVED AND REPLACED NR 2 SLAT PER AMM.
